# SDR AALA201610189019

- Difficulty date: October 17, 2016
- Submitted: October 18, 2016
- Operation: Air carrier
- Aircraft: N941UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27806
- Aircraft time: 71,491 hours, 25,990 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Bolt
- Condition: Loose
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  LOOSE PASSENGER CABIN L3 DOOR EVACUATION SLIDE FORWARD TOP ATTACHMENT BOLT.  RETORQUED ATTACHMENT BOLT PER AMM 20-11-00.
